Doctor insights on:
Lamictal Withdrawal Fatigue
Forgot to pick up refill for 200mg Lamictal. Last dose was at 8 a.m. Thursday. It's now 5 p.m. Friday. Is dizziness a withdrawal symptom? Can it c
Dizziness is possibl: Symptoms depend on doseage, length of time taking the drug, acuteness of withdrawal. Lamictal withdrawal is associated with dizziness, mood, depression, balance, bipolar disorder, anxiety, anger... multiple. Consult your doctor. It is always best to have a taper off of a drug. ...Read more
Went from 100 mg of lamictal to 50 mg to 0 in 2 months (also take tegretol) terrible headaches -could this be a symptom of lamictal withdrawal?
Withdrawal from lamictal. No on klonopin (clonazepam). Is it for a risk of seizures, or is it for my mental condition, or both?
How can I ease up the flu like symptoms of venlafaxine and lamictal withdrawal when I forgot carrying pills while I'm travelling?
Substitute: 1. Substitute with any other ssri you can tolerate, to compensate rather abrupt decline of serotonin. General recommendation to use drug with longer half life: in your case Prozac (fluoxetine) could be right choice. 2 please do not forget your med's next traveling. 3. Lamictal usually does not causing withdraw but 2 days without will require start titration from scratch to avoid other SE Ask your doctor ...Read more
Lamictal sedation: Yes it can! Lamotrigine is anticonvulsant work by attenuation of glutamate excitatory neurotransmission. It acts in part of the brain that causes activating effects including anxiety and antidepressant actions. Which inhibits na (+) channel activity that in turn reduces glutamate release. Sedation is sign of the need for dosage reduction. Sedation should not be confused with cognitive impairment. ...Read more
Am on high doses of lamictal (500mg) and effexor (300mg). Fatigue is so bad that I can't get up on time - do I need MORE medication or LESS medication?
Been off clonzapeam 0.25mg for 7 days. Was on it for a year once a day. Is fatigue a withdrawal symptom?
Could be: Many withdrawal symptoms are possible, and fatigue can be one. Clonazepam's half life can be 19-50 hours. It can take 10 days for most of it to be processed out of your system, and you're still in that time period. Hoping you've been working with your doctor on this decision, including assessments for possible depression as well. Take care. ...Read more
Having a lot of anxiety and tremors feels like withdrawals I also take klonpin. I take 44mcgs but this has never helped im always fatigued?
Call your doctor: Unfortunately your question seems confusing because Klonopin (clonazepam) comes in milligrams, not micrograms. Also it does not come in 44 mg increments -- and this would be an extreme dose if you did take it. If you're actually taking that much by adding smaller doses together, it's no wonder you'd be fatigued. Please contact your prescribing physician about this! ...Read more
I'm weening off 30mg of Prozac (fluoxetine) after being on it for a year, is it normal to have physical withdrawal symptoms, such as severe fatigue?
Can happen: SSRI discontinuation syndrome symptoms may include: flu-like sx’s, insomnia, nightmares, vivid dreams, anxiety, tearfulness, depressed mood, confusion, irritability, restless legs, tremors, nausea, vomiting, cramps, loose stools, loss of appetite, dizziness, unsteady gait, flushing, sweating, headache, lethargy, imbalance, vertigo, ringing in ears, hypersensitivity to noise, sensation of ...Read more
Antipsychotics withdrawal is causing tiredness and weakness in legs when waking up. Will the strength return?
Easy does it: If you are taking antipsychotics, you need to be under medical supervision. They need to be withdrawn only under a physician's care. ...Read more
Propranolol for pots is causing me to feel depressed and very fatigued and bad withdrawal if I decrease the dose. Will this go away with time?
May or may not: Sometime it goes away with time. But most of the time it stays. If this continues you may wanna go to your doctor and get it switched to other medication with similar pharmacodynamics. ...Read more
I've been on Zoloft (sertraline) for 6 months and lamotrigine for 2 - I am constantly fatigued - is this a normal side effect? Can I expect this to pass?
Probably, depends...: Fatigue could be a symptom of many medical conditions including mood disorder for which I suppose the medications were prescribed. If the fatigue started as a side effect of the medications, changing the dosing time may help assuming there are no other medical issues like anemia et. C going on. A simple blood test may help in the latter case. Good luck. ...Read more
Can prednisone withdrawal symptoms occur more than 3 weeks after discontinuing steroids? I am extremely fatigued, but didn't have problems until now.
Why on prednisone?: Too quick withdrawal can result in symptoms immediatly after stopping, not 3 weeks later. ...Read more
Zoloft (sertraline) 50mg daily for 2 months. Stopped cold turkey. Withdrawal effects kicking my butt. Fatigue, headache, chills, hot flashes. When will they stop?
Few days: Or the other thing you could do is wean off by using 25 mg daily for 1-2 weeks, then stop ...Read more
Have had chronic diarrhoea for past 2 weeks, I am on marvelon for PCOS have had a week off, but no withdrawal bleed? I'm now cronically fatigued
It's time to see a gastroenterologist.
Have your doctor refer you. ...Read more
Is there any medication\natural herbs that help with dizziness, room spinning, chronic fatigue, sleeping for weeks only getting up to use the bathroom and eat, this is from meth withdrawals?
Need a doctor: You should have a check up with a physical examination and blood testing, to see if there's something wrong which would respond to some form of treatment. You also need ongoing drug abuse treatment, if you want to stay clean and off drugs, which is what I recommend. Meth Addiction can be tough, you need all the help you can get and need to do whatever it takes to stay clean. Good luck. ...Read more
Depressed mood, severe fatigue, dizziness and mild nausea. Can it be Xanax (alprazolam) withdrawal from 0.5mg?
Unclear: If you were taking this dose only once a day, regularly, then it is unlikely to be the cause of those symptoms. But if it was more than once a day, or, if you were also taking certain other substances or medicines regularly, and you also stopped them, then the Xanax (alprazolam) could be a factor. ...Read more
I am having tramadol withdrawal any suggested medicines to overcome fatigue, insomnia, chills, tremors, depression?
I'm a medical student prescribed on escitalopram, lamotrigine and oxcarbazepine for bipolar disorder. I suffer from excessive fatigue and sleepiness nd this is affecting my studies. Is it safe to use modafinil to counteract these effects? If so how long s
CHECK WITH YOUR DOC:
As you know all medicine have a side effect, and to take medication that correct only the side effect of other medicine might not be the smartest thing to do
my advice check with the physician that prescribed you the medicine and discuss the side effect of your medicine may be you can reach a nice compromise
as a medical student avoid any medicine without prescription in case you have to do screen ...Read more
Symptoms/Side effects: nerve and muscle pain/cramps/seizures (on meds)/memory issues/fatigue/headaches/eczema rashes. . . Diagnosis’s: Epilepsy/Scoliosis/Anemia/GAD/Depression. . . Meds: prozac/remeron/lamotrigine/prozac. What should I ask my Doc?
Constant exhaustion and muscle twitches... Stress or something else? Should I see my doc? Also might be protracted benzodiazepine withdrawal...
SEE YOUR DOCTOR: It might also be an unrelated neurological problem. ...Read more
I'm slowly weaning off celexa, (citalopram) how long will I be experiencing the withdrawl symptoms for? Fatigue, body aches, headaches, buzzing in head etc..
Mental Disorder: Depending on how long you are in that medication your body tend to adjust with out the rx, I would say few weeks. Pls ask your psychiatrist. Thanks. ...Read more
Depends: If on a higher dose eg 200mg or more. There is an increased risk of seizure. My patient who feel it is helping report that they feel acutely anxious and depressed if they miss a dose. If it isn't helping you might not notice. I would only stop suddenly if there is an allergic rn. There is no need to suddenly stop. Talk with your prescriber. ...Read more
Varied: Life threatening: certain rashes (stevens-johnson syndrome, toxic epidermal necrolysis), neutropenia (low white cells), multiple organ failure, hepatic failure, suicide, sudden death. Less severe: nausea, vomiting, dizziness, somnolence, visual change, headache, sore throat, runny nose, diarrhea, fever, fatigue - many others. You should be under close supervision by the prescriber. ...Read more